MathSciNet Relay Station
MathSciNet bibliographic data
MR2049815 (2004m:93103) 93D10 (90C46)
Zhao, Jun; Dimirovski, Georgi M. Quadratic stability of a class of switched nonlinear systems. IEEE Trans. Automat. Control 49 (2004), no. 4, 574–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement